# SDR 2004UALA00726

- Difficulty date: April 20, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Condition: Leaking
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  SLOW LEAK DETECTED IN VALVE SHAFT THROUGH THE PLATE AND COVER HOUSING.  VALVE WAS OVERHAULED AND NEW O-RINGS AND BACKUP RINGS REPLACED.
